Open Access System for Information Sharing

Login Library

 

Article
Cited 15 time in webofscience Cited 0 time in scopus
Metadata Downloads

L-INFINITY-ERROR ESTIMATES FOR MIXED METHODS FOR SEMILINEAR 2ND-ORDER ELLIPTIC-EQUATIONS

Title
L-INFINITY-ERROR ESTIMATES FOR MIXED METHODS FOR SEMILINEAR 2ND-ORDER ELLIPTIC-EQUATIONS
Authors
KWON, YMILNER, FA
POSTECH Authors
KWON, Y
Date Issued
Feb-1988
Publisher
SIAM PUBLICATIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/12929
ISSN
0036-1429
Article Type
Article
Citation
SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 25, no. 1, page. 46 - 53, 1988-02
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KWON, YONGHOON
Dept of Mathematics
Read more

Views & Downloads

Browse